Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[18]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2001, br. 5, str. 19-56
Tauberian theorems for convergence and subsequential convergence with moderately oscillatory behavior
(naslov ne postoji na srpskom)
Department of Mathematics and Statistics University of Missouri-Rolla, Rolla, MO, USA

e-adresakid2@umr.edu
Ključne reči: Tauberian theorems; subsequential Tauberian theorems
Sažetak
(ne postoji na srpskom)
In the classical Tauberian theory, the main objective is to obtain convergence of a sequence {un} by imposing conditions about the oscillatory behavior of {un} in addition to the existence of certain continuous limits. However, there are some conditions of considerable interest from which it is not possible to obtain convergence of {un}. This situation motivates a different kind of Tauberian theory where we do not look for convergence recovery of {un}, rather we are concerned with the subsequential behavior of the sequence {Un}. The first section includes definitions, notations and an overview of classical results. Succinct proofs of the Hardy-Littlewood theorem and the generalized Littlewood theorem are given using the corollary to Karamata's Hauptsatz. In the second section subsequential Tauberian theory is introduced and some related Tauberian theorems are proved. Finally, in the last section we study convergence and subsequential convergence of regularly generated sequences.
Reference
Canak, I. (1998) Tauberian theorems for generalized Abelian summability methods. University of Missouri-Rolla, Doctoral Dissertation
Canak, I. (1998) Tauberian theorems for generalized Abelian summability methods. Mathematica Moravica, vol. 2, 21-66
Dik, M. (2002) Tauberian theorems for sequences with moderately oscillatory control modulo. University of Missouri-Rolla, submitted as partial fulfillment for Ph.D.degree
Hardy, G.H., Littlewood, J.E. (1913-1914) Tauberian theorems concerning power series and Dirichlet's series whose coefficients are positive. Proc. London Math, 13, 2, 174-191
Karamata, J. (1930) Die Hardy-Littlewoodschen Umkehrungen des Abelschen Stetigkeitssatzes. Math. Zeitschrift, 32, 319-320
Karamata, J. (1930) Sur un mode de croissance reguliere des fonctions. Mathematica, Cluj, 4, 38-53
Landau, E. (1910) Über die Bedeutung einiger neuen Grenzwertsätze der Herren Hardy und Axer. Prace Mat. Fiz, 21, 97-177
Littlewood, J.E. (1910) The converse of Abel's theorem on power series. Proc. London Math. Soc, vol. 9 (2), str. 434-448
Postnikov, A.G. (1980) Tauberian theory and its applications. Proceedings of the Steklov Institute of Mathematics, 2
Renyi, A. (1946) On a Tauberian theorem of O. Szász. Acta Univ. Szeged Sect. Sci. Math, XI, 119-123
Schmidt, R. (1925) Uber divergente Folgen und lineare Mittelbildungen. Mathematische Zeitschrift, 22, 1, 89-152
Stanojević, Č.V. (1998) Analysis of divergence: Control and management of divergent process. u: Çanak I. [ur.] Graduate research Seminar Lecture Notes, University of Missouri-Rolla, Fall
Stanojević, Č.V., Stanojević, V.B. Tauberian theorems for regularly generated series. preprint
Stanojević, Č.V. (1999) Analysis of divergence: Applications to the Tauberian theories. u: Graduate Research Seminar, University of Missouri-Rolla, Winter
Stanojević, Č.V. (1999) Analysis of divergence: Beyond the classical Tauberian theories. u: Graduate Research Seminar, University of Missouri-Rolla, Fall
Stanojević, Č.V., Canak, I., Stanojević, V.B. (1999) Tauberian theorems for generalized Abelian summability methods. u: Bray William O., Stanojević Časlav V. [ur.] Analysis of divergence: Control and management of divergent process, Proceedings of the 7th IWAA, University of Maine, June 1997, Boston: Birkhäuser, 1-13
Stanojević, V.B. (1986) Convergence for Fourier series with complex quasimonotone coefficients and coefficients of bounded variation of order m. Journal of Math. Anal. and Applications, 115, 482-505
Szasz, O. (1944) Introduction to the theory of divergent series. u: Barlaz J. [ur.] Lectures by O. Szász, University of Cincinnati
Szasz, O. (1928) Verallgemeinerung eines Littlewoodschen Satzes iiber Poienzreihen. Journal of the London Mathematical Society, 3 254-262
Tauber, A. (1897) Ein Satz aus der Theorie der Unendlichen Reihen. Monatshefte fuer Mathematik und Physik, 7 273-277
Vijayaraghavan, T. (1926) A Tauberian theorem. J. London Math. Soc, I, 113-120
Wielandt, H. (1952) Zur Umkehrung des Abelschen Stetigkeitssatzes. Mathematische Zeitschrift, Band 56, Heft 2, 206-207
 

O članku

jezik rada: engleski
vrsta rada: članak
DOI: 10.5937/MatMor0105019D
objavljen u SCIndeksu: 05.05.2008.